Patient: Hi I have been on Cymbalta for 3 weeks at 30mg. I was told to stop this drug due to side effects . I am now on day 4 . Still having dreadful headaches, nausea, dizzyness, nigfhtmares unable to walk to bathroom without help!! How much longer till this drug is out of my system?
Thanks for using health.is.edu !
Who told you to stop this drug?
I would call the doctor who prescribed this to you to see if they can see you. Withdraw can last up to two weeks but should get less severe each day. If you are so severe and your prescribing doctor can not see you today you may need to be seen at the hospital. Continue reading I have been on Cymbalta for 3 weeks at 30mg.→
Patient: I’ve been on Cymbalta for 5 months after going through a seratonin overdose from taking Celexa (citalopram) over several years. I have recovered from a 2 month depressive episode which occurred after stopping Celexa and starting Cymbalta. I’m concerned about the long term effects again, such as liver damage, accelerated dementia and dependency. When I miss a day I get quite dizzy. I now have side effects of headaches, extreme pain on outside of left arm/shoulder when raising arm and short term memory loss. Not sure all are related to Cymbalta. I feel comfortable saying I have general anxiety disorder when depressed. It’s cyclical. I’ve been in talk therapy for years and have some mental tools for interrrpting the negative spiral. My question is, should I be taking Cymbalta continuously or would Welbutrine for episodes be healthier if not as effective.
Age: 63 Continue reading I’ve been on Cymbalta for 5 months after going through a seratonin overdose→